Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 32, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 24, 2012, 2:48 PM EDT for Baker County, Florida; Charlton County, Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 24, 2012, 2:48 PM EDT (18:48 UTC)
- Expired
- Mar 24, 2012, 3:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Baker County, FL, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 44 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 24, 3:05 PM EDT | HAIL 0.25 | Taylor, FL | BAKER COUNTY EOC RELAYED PUBLIC REPORT OF SMALL HAIL JUST NORTH OF TAYLOR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 24, 10:45 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.8 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 982 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
882
WUUS52 KJAX 241848
SVRJAX
FLC003-GAC049-241930-
/O.NEW.KJAX.SV.W.0032.120324T1848Z-120324T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT SAT MAR 24 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BAKER COUNTY IN NORTHEAST FLORIDA
SOUTHERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
* UNTIL 330 PM EDT
* AT 249 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR TAYLOR...OR 20 MILES SOUTHEAST OF FARGO...AND MOVING
EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TAYLOR AND ST. GEORGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3058 8226 3057 8222 3060 8221 3066 8205
3055 8201 3047 8202 3044 8204 3042 8204
3041 8204 3038 8239 3050 8243
TIME...MOT...LOC 1849Z 253DEG 21KT 3046 8234
$$
SHULER3 follow-up statements
004
WWUS52 KJAX 241857
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT SAT MAR 24 2012
FLC003-GAC049-241930-
/O.CON.KJAX.SV.W.0032.000000T0000Z-120324T1930Z/
BAKER FL-CHARLTON GA-
257 PM EDT SAT MAR 24 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHERN CHARLTON AND NORTHERN BAKER COUNTIES...
AT 256 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR TAYLOR...OR 22 MILES SOUTHEAST OF FARGO...MOVING EAST AT
25 MPH. SOME ROTATION IS ALSO BEING DETECTED WITH THIS STORM.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
GEORGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3058 8226 3057 8222 3060 8221 3066 8205
3055 8201 3047 8202 3044 8204 3042 8204
3041 8204 3038 8239 3050 8243
TIME...MOT...LOC 1856Z 253DEG 21KT 3046 8229
$$
WOLF425
WWUS52 KJAX 241914
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
314 PM EDT SAT MAR 24 2012
FLC003-GAC049-241930-
/O.CON.KJAX.SV.W.0032.000000T0000Z-120324T1930Z/
BAKER FL-CHARLTON GA-
314 PM EDT SAT MAR 24 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHERN CHARLTON AND NORTHERN BAKER COUNTIES...
AT 315 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES WEST OF ST. GEORGE...OR 22 MILES WEST OF CALLAHAN...
MOVING EAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
GEORGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3054 8202 3047 8202 3044 8204 3041 8204
3039 8230 3050 8228 3051 8224 3055 8215
3057 8208 3055 8201
TIME...MOT...LOC 1915Z 253DEG 21KT 3048 8216
$$892
WWUS52 KJAX 241930
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT SAT MAR 24 2012
FLC003-GAC049-241940-
/O.EXP.KJAX.SV.W.0032.000000T0000Z-120324T1930Z/
BAKER FL-CHARLTON GA-
330 PM EDT SAT MAR 24 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHARLTON AND NORTHERN
BAKER COUNTIES HAS EXPIRED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3054 8202 3047 8202 3044 8204 3041 8204
3039 8230 3050 8228 3051 8224 3055 8215
3057 8208 3055 8201
TIME...MOT...LOC 1930Z 253DEG 21KT 3051 8206
$$
WOLFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 2:05 PM EDT, 43 minutes earlier.
Area forecast discussion, Mar 24, 2:05 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
205 PM EDT SAT MAR 24 2012
.SHORT TERM /THROUGH MONDAY/...
IN THE NEAR TERM...COLD FRONT WILL MOVE FROM NORTHWEST TO
SOUTHEAST ACROSS FORECAST AREA THROUGH THIS EVENING. DYNAMICS TO
SUPPORT STORMS WILL BE ALONG AND AHEAD OF THE FRONT AS IT PASSES.
MAIN THREAT FROM ANY STORMS WILL CONTINUE TO BE WIND...WITH
ISOLATED HAIL POSSIBLE.
A NOTICEABLY DRIER AND SLIGHTLY COOLER AIRMASS WILL ADVECT
SOUTHEAST INTO THE AREA BEHIND THIS FRONTAL SYSTEM FOR SUNDAY.
COULD BE A FEW LINGERING SHOWERS INTO SUNDAY MORNING...BUT EXPECT
MOST OF THE DAY TO EXPERIENCE A TREND TOWARD SUNSHINE. COULD BE A FEW
MORE CLOUDS FAR NORTH LATE SUNDAY INTO SUNDAY NIGHT AS A SECONDARY
TROUGH PIVOTS SOUTHEAST.
HIGH PRESSURE BUILDS IN FOR MONDAY...WITH LOW LAYER RH VALUES.
SO...EXPECTING A MAINLY SUNNY DAY.
TRENDING WITH MAV GUIDANCE FOR TEMPS THIS PERIOD.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
SURFACE HIGH PRESSURE WILL GRADUALLY MOVE OFF THE EAST COAST
TUESDAY INTO WEDNESDAY...WITH ONSHORE FLOW DEVELOPING LATER IN THE
WEEK. WITH FORCING RATHER WEAK...WILL KEEP CONDITIONS DRY THROUGH
THURSDAY WITH MINOR CHANCES OF SHOWERS FOR THE END OF THE WEEK AND
INTO THE WEEKEND. WILL STAY CLOSE TO MEX GUIDANCE ON TEMPS WITH READINGS
NEAR TO SLIGHTLY ABOVE NORMAL.
&&
.AVIATION...
SCTD TO NUMEROUS STORMS OCCURRING BUT FIRST ROUND HAS
WEAKENED WEST OF JAX. HAVE REMOVED VCTS AT EAST COAST
TERMINAL AND WILL GO WITH SHRA THROUGH AFTN/EVENING...
THEN AMEND TO ADD TSRA IF REDEVELOPMENT OCCURS. MVFR
CONDITIONS ARE EXPECTED WITH STRONGER STORMS...OTHERWISE
CIGS ARE ABOVE 3KFT. WINDS SHIFT TO WEST AFTER MIDNIGHT
AND BECOME GUSTY SUNDAY MORNING AFTER 15Z.
&&
.MARINE...
A COLD FRONT WILL CROSS THE REGION TONIGHT. A FEW STRONG STORMS
WILL BE POSSIBLE WITH ITS PASSAGE...ESPECIALLY THIS EVENING. HIGH
PRESSURE WILL BUILD SOUTHEAST ACROSS THE REGION SUNDAY AFTERNOON
THROUGH MONDAY. THIS HIGH WILL BUILD TOWARD THE WESTERN ATLANTIC
TUESDAY...WITH THE FLOW BECOMING MORE ONSHORE.
RIP CURRENTS: LOW RISK THROUGH SUNDAY.
&&
.FIRE WEATHER...
MUCH DRIER AIR WILL ADVECT SOUTHEAST ACROSS THE REGION FOLLOWING
TONIGHTS FRONTAL PASSAGE. WITH THE COMBINATION OF THE LOWERING RH
VALUES INTO THE CRITICAL RANGE ACROSS FL...GUSTY WINDS AND
DISPERSION VALUES INCREASING...WILL FAVOR A RED FLAG WATCH FOR FL
COUNTIES FOR SUN. IT WILL REMAIN DRY INTO MONDAY...BUT THE WINDS
ARE EXPECTED TO BE LIGHTER.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 54 79 52 83 / 40 10 0 0
SSI 59 75 57 76 / 40 10 10 0
JAX 58 80 54 81 / 50 10 10 0
SGJ 63 79 58 77 / 60 10 0 0
GNV 59 80 54 81 / 60 10 0 0
OCF 60 82 54 83 / 60 20 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-
MARION-SUWANNEE-UNION.
GA...NONE.
AM...NONE.
&&
STRUBLE/TRABERTHazardous weather outlook, Mar 24, 11:03 AM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1103 AM EDT SAT MAR 24 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-250300- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1103 AM EDT SAT MAR 24 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA...AND THE ADJACENT COASTAL WATERS. ...SEVERE THUNDERSTORM WATCH 104 IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR MUCH OF THE FORECAST AREA... .DAY ONE...TODAY AND TONIGHT... A COLD FRONT WILL CROSS THE AREA THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS COULD BECOME STRONG TO SEVERE...WITH HAIL AND DAMAGING WINDS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... BREEZY CONDITIONS CAN BE EXPECTED IN THE WAKE OF THE COLD FRONT SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Mar 24, 12:36 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1236 PM EDT SAT MAR 24 2012 FLZ020>022-241715- COLUMBIA-HAMILTON-SUWANNEE- 1236 PM EDT SAT MAR 24 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN COLUMBIA...SOUTHEASTERN HAMILTON AND NORTHEASTERN SUWANNEE COUNTIES FOR STRONG WINDS VALID UNTIL 115 PM EDT... AT 1237 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 4 MILES NORTH OF HOUSTON...OR 4 MILES EAST OF LIVE OAK...MOVING EAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SUWANNEE SPRINGS...LIVE OAK... HOUSTON...WELLBORN...WHITE SPRINGS...SUWANNEE VALLEY AND WINFIELD THROUGH 115 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SATURDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3052 8252 3027 8248 3020 8299 3038 8304 TIME...MOT...LOC 1637Z 256DEG 20KT 3031 8290 SHULER
Special weather statement, Mar 24, 1:03 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
103 PM EDT SAT MAR 24 2012
FLZ035-241745-
GILCHRIST-
103 PM EDT SAT MAR 24 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR GILCHRIST
COUNTY FOR STRONG WINDS VALID UNTIL 145 PM EDT...
AT 103 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 8 MILES SOUTHWEST OF BELL...MOVING EAST AT 25
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND TRENTON
AND BELL THROUGH 145 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 2964 8296 2970 8296 2974 8294 2976 8296
2980 8293 2982 8294 2983 8292 2988 8276
2984 8270 2983 8266 2961 8266 2958 8296
2963 8298
TIME...MOT...LOC 1703Z 256DEG 20KT 2968 8294
SHULERSpecial weather statement, Mar 24, 1:10 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 110 PM EDT SAT MAR 24 2012 GAZ162-241800- ECHOLS- 110 PM EDT SAT MAR 24 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN AND CENTRAL ECHOLS COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 200 PM EDT... AT 110 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF STATENVILLE...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND STATENVILLE THROUGH 200 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SATURDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3083 8286 3061 8275 3063 8309 3072 8314 TIME...MOT...LOC 1710Z 252DEG 20KT 3066 8300 WOLF
Special weather statement, Mar 24, 1:41 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
141 PM EDT SAT MAR 24 2012
FLZ020-GAZ162-163-241830-
CLINCH-ECHOLS-HAMILTON-
141 PM EDT SAT MAR 24 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLINCH...EASTERN ECHOLS AND EXTREME NORTHEASTERN HAMILTON COUNTIES
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 230 PM EDT...
AT 141 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF NEEDMORE...OR 13 MILES WEST OF
FARGO...MOVING EAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND NEEDMORE AND FARGO THROUGH 230 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3090 8250 3082 8249 3082 8244 3073 8244
3073 8242 3072 8242 3071 8244 3066 8243
3060 8279 3076 8287
TIME...MOT...LOC 1741Z 248DEG 20KT 3069 8275
SHULERSpecial weather statement, Mar 24, 2:06 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
206 PM EDT SAT MAR 24 2012
GAZ150-152-241845-
BRANTLEY-WARE-
206 PM EDT SAT MAR 24 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WARE
AND BRANTLEY COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 245
PM EDT...
AT 207 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 13 MILES SOUTHWEST OF HOBOKEN...OR 10
MILES SOUTH OF WAYCROSS...MOVING EAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HOBOKEN...RAYBON...NAHUNTA
AND HICKOX THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3109 8192 3105 8194 3105 8196 3107 8206
3104 8208 3101 8238 3108 8240 3130 8191
3110 8184
TIME...MOT...LOC 1807Z 253DEG 21KT 3107 8229
SHULERSpecial weather statement, Mar 24, 2:34 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
234 PM EDT SAT MAR 24 2012
FLZ022-023-GAZ150-164-241915-
BAKER-CHARLTON-COLUMBIA-WARE-
234 PM EDT SAT MAR 24 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEASTERN WARE...NORTHWESTERN BAKER...NORTHEASTERN COLUMBIA AND
SOUTHERN CHARLTON COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 315 PM EDT...
AT 234 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES WEST OF TAYLOR...OR 19 MILES
SOUTH OF FARGO...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND TAYLOR AND ST. GEORGE THROUGH 315 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3049 8257 3066 8205 3055 8201 3047 8202
3044 8204 3042 8204 3041 8204 3032 8251
TIME...MOT...LOC 1834Z 253DEG 21KT 3043 8243
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 10:02 AM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| Mar 24, 10:55 AM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 50 min |
| Mar 24, 11:10 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 50 min |
| Mar 24, 11:56 AM EDT | Severe Thunderstorm Warning | JAX | Baker | 49 min |
| Mar 24, 12:05 PM EDT | Special Weather Statement | JAX | Columbia | 40 min |
| Mar 24, 12:36 PM EDT | Special Weather Statement | JAX | Columbia | 39 min |
| Mar 24, 1:03 PM EDT | Special Weather Statement | JAX | Gilchrist | 42 min |
| Mar 24, 2:15 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 13 hr |
| Mar 24, 2:34 PM EDT | Special Weather Statement | JAX | Baker | 41 min |
| Mar 24, 3:21 PM EDT | Special Weather Statement | JAX | Baker | 39 min |
| Mar 24, 3:31 PM EDT | Special Weather Statement | JAX | Nassau | 44 min |
| Mar 24, 3:59 PM EDT | Special Weather Statement | JAX | Gilchrist | 46 min |
| Mar 24, 4:42 PM EDT | Special Weather Statement | JAX | Union | 48 min |
| Mar 24, 5:37 PM EDT | Special Marine Warning | JAX | 83 min | |
| Mar 23, 8:40 PM EDT | Special Weather Statement | JAX | Pierce | 35 min |
| Mar 23, 9:05 PM EDT | Special Weather Statement | JAX | Brantley | 25 min |
| Mar 24, 10:29 AM EDT | Special Weather Statement | JAX | Atkinson | 46 min |
| Mar 24, 10:59 AM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 46 min |
| Mar 24, 11:27 AM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Coffee, Pierce, Ware | 48 min |
| Mar 24, 12:01 PM EDT | Special Weather Statement | JAX | Jeff Davis | 59 min |
| Mar 24, 12:08 PM EDT | Special Weather Statement | JAX | Clinch | 52 min |
| Mar 24, 1:10 PM EDT | Special Weather Statement | JAX | Echols | 50 min |
| Mar 24, 1:41 PM EDT | Special Weather Statement | JAX | Clinch | 49 min |
| Mar 24, 2:06 PM EDT | Special Weather Statement | JAX | Brantley | 39 min |
| Mar 24, 3:11 PM EDT | Special Weather Statement | JAX | Glynn | 49 min |
| Mar 24, 5:30 PM EDT | Special Weather Statement | JAX | Bacon | 45 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.